# SDR ABXA9800835

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 99105033
- Condition: Corroded
- Location: Bs 946/980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DUIRNG C-CHECK, FOUND CUSP TEE ANGLES AT LONGERON 18R AND STA 946 - STA 980 CORRODED ON LOWER SIDE.  REPAIRED IAW DC9 SRM 53-05.  ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
